Hello!

12 Comments

It all happend last year on a wet rainy day. I remember I had promised my daughter to take her to library. In the morning She was so excited and got ready to leave. I prepared my lil bub but just than I felt strange, really strange feeling. I couldn’t talk in a normal way. My voice tone was bit changed. I tried but just couldn’t open my mouth properly. Outside it starterd to rain very heavily. My daughter started crying when I told her very difficultly that we can’t go now, it too much rain. But soon she realised something’s wrong. She was only 4 than. She stayed with me all the day when my partner was still at work, I couldn’t call him, I couldn’t talk at all. It was like my toung was going to fall behind. Like someone or something was pushing it from behind or below. I can’t tally explain it but my tounge turned white. I was so scared. What went wrong? I could not think for sometime. My lil Bub started to cry, that too really bad. My daughter started comforting him, she even brought yougurt out of fridge for us all. Evening came and suddenly one thing clicked my mind. The medicine I had started few day ago, Macolon. Which my GP had prescribed me. I looked up on the internet and there it was, spasm of mouth. I knew this is it. Although I didn’t even knew memento god spasm. I googled it and it got even more clear to me. Now what? Will it ever go? That’s all I could think. Meanwhile my husband came home. I was feeling bit better and now the spasm was coming and going. As I didn’t took the second tablet of the day. It took me a lot of time to tell him, I shows him the website and only said that IT has happend to me. We wentstraight to hospital as I was pregnent and we didn’t wanted to take any risk. After going in emergency we were told that the effects will go completely after 24 hours. It was such a relief. I even went to GP next day and asked her why she gave me that medicine, she explained that it was a very rare side effect and thati was allergic
To it without knowing. I don’t say to anyone not to use it, but I can’t forget what a little tablet can do and it was my day of hell, I never want to have again, ever.


Posted anonymously, 26th February 2014


Post your story
  • OMG OW SCARY – i have never been there, never want too. Must say what a BRAVE little girl you have <3 will make me more aware with new meds

    Reply

  • it is a exellent story

    Reply

  • It’s so scary when things like that happen.

    Reply

  • All medicines can cause a reaction even if you have used them safely for years.

    Reply

  • Wow… that small tablets can give very bad effect.

    Reply

  • wow that is a major reaction to it, I have taken that drug for years with no problems.

    Reply

  • All tablets can be very dangerous. Thankyou for sharing as this will remind us all.

    Reply

  • thats something that always worried me about being home alone with my little one.

    Reply

  • argh… how horrible and upsetting!

    Reply

  • i hope things are better now

    Reply

  • wow i didnt take anything while i was pregnant i was to sacred

    Reply

  • Wow, what a terrifying experience for you and your daughter.

    Reply

Post a comment
Like Facebook page

LIKE MoM on Facebook

Please enter your comment below
Would you like to include a photo?
No picture uploaded yet.
Please wait to see your image preview here before hitting the submit button.
Your MoM account


Lost your password?

Enter your email and a password below to post your comment and join MoM:

↥ Back to top

Thanks For Your Star Rating!

Would you like to add a written rating or just a star rating?

Write A Rating Just A Star Rating
Join